# SDR HNAA0000005

- Difficulty date: January 14, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Switch
- Part number: 974641
- Condition: Inoperative
- Location: Nr 2 Nacelle
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISO VALVE CAUTION LIGHT FLICKERED IN FLIGHT.  THE LIGHT ILLUMINATED STEADILY AFTER ATTEMPTED GEAR EXTENSION.  GEAR WOULD NOT EXTEND.  CREW PERFORMED ALTERNATE GEAR EXTENSION.  FOUND NR 2 HYDRAULIC RESRVOIR LOW LEVEL SWITCH INOP.  REPLACED SWITCH.
